# SDR A6WA2019012846337

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 39,264 hours, 37,204 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 601R3170753
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UPPER EDGE MEMBER AFT EDGE IS CRACKED.  REPAIRED PAX DOOR EDGE MEMBER IAW REO 601R-52-11-279 REV-NC.
